# SDR YENA2025051400493

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 11,567 hours, 4,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1806, BNA-BOS. 'PILOTS NOTICED AND INFLIGHT/ PASSENGERS COMMENT THAT DIRTY SOCK SMELL VERY STRONG DURING CLIMB AND DESCENT. GENERALLY BELOW 10,000FT; TROUBLESHOT PER FIM 21-22-00 & RAN BOTH ENGS AT 75% N2. NO ODOR WAS NOTED. PERFORMED VISUAL INSPECTIONS OF BOTH ENGS NO LEAKS WERE NOTED. A/C OK FOR SVC.'
